# SDR ULXR2009061882082

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N303FD
- Make and model: Agusta AB139
- Aircraft serial: 41012
- Aircraft time: 239 hours
- Engine: Pwc PT6C67C
- Engine time: 239 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 506252A
- Part serial: 514
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 239 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL QUANTITY READS ZERO.  NO SIGNAL FROM PROBE.  REPLACEMENT PROBE FIXED DISCREPANCY.
